Distribution of the Ratios of the Terms of a Linear Recurrence.
Monatshefte für Mathematik, Tome 107 (1989) no. 3, pp. 35-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1989__107_3_178411,
author = {R.F. Tichy and G. Turnwald and M. Goldstern},
title = {Distribution of the {Ratios} of the {Terms} of a {Linear} {Recurrence.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {35--56},
year = {1989},
volume = {107},
number = {3},
zbl = {0692.10040},
url = {http://geodesic.mathdoc.fr/item/MOMA_1989__107_3_178411/}
}
R.F. Tichy; G. Turnwald; M. Goldstern. Distribution of the Ratios of the Terms of a Linear Recurrence.. Monatshefte für Mathematik, Tome 107 (1989) no. 3, pp. 35-56. http://geodesic.mathdoc.fr/item/MOMA_1989__107_3_178411/